MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 04/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned to the user facility; therefore, evaluation of the actual sample is unable to be performed.A lot history review revealed no additional reocclusion complaints was associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during an index procedure, the physician used one lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter to treat the target lesion located in the proximal superficial femoral artery (sfa) of the left leg.Approximately 3 months later, the hcp treated the patient with thrombectomy and a pta balloon.Next, the hcp placed a stent within the original target lesion resulting in residual stenosis of 20%.No further adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5512042
Report Number3006513822-2016-00068
Device Sequence Number493942
Product Code ONU
UDI-Device Identifier00801741088018
UDI-Public(01)00801741088018(17)160430(10)GFYE0066
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number9004
Device Catalogue Number9020475700040
Device Lot NumberGFYE0066
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight71